Birth Control (Contraception) Community
delayed period after taking postinor 2?
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
Blank Blank

delayed period after taking postinor 2?

Hi I had sex with my bf on the 4 or 5 day after my period (24 march) we use a condom but I still had a feeling like sperms got in me so I took postinor 2. I took the first pill a few minutes after an the second pill 12 hours after that. After a week I had breakthrough bleeding which last 5 days felt like a period not not to heavy 2 days after the bkeeding I took a pregnancy test which show nevative but I resantly started feeling sick,dizzyness,feel bloated,been eating real unhealty an tiredness my next period was due (15 april) but have not come as yet I been getting the pains tho very slight? Why is my period late? Am I pregnant? I am really stressing
Tags: Bleeding, Birth Control, Pregnancy, postinor 2
13 Comments Post a Comment
Blank
5033762 tn?1370788622
when you take any type of pill like that it will make your cycle All out of whack. so it might take some time for your cycle to get back right.
Blank
Avatar f tn
But do u think I might be pregnant from the info I give?
Blank
Avatar f tn
My period came a few days after I took postinor 2. But the month after, my period didn't came. What does it meant ?
Blank
Avatar m tn
I have same issue now
Blank
Avatar f tn
Facing same issue. Im really worried. :(
Someone please answer :(
Blank
Avatar f tn
All in all P2 pills make changes to your period and they become irregular. when taken after period and before ovulation, it will delay ovulation and hence delay the period . from the experience it delays period for proximately 9 to 11 days. If it goes beyond 11 days then u r pregnant go for a test.
Blank
Avatar f tn
hi I need help. i had unprotected sex on the day of my ovulation 3rd of April, took p2 the following day. was expecting my periods on the 17th, did a pregnancy test after two weeks and it was negative. now am 10days late. what could be wrong?
Blank
Avatar m tn
Hi tutupriscy,

What happened .. Did u get the period ?
Blank
Avatar f tn
As you've read from previous answers here, taking a plan b pill will mess up your period cycle for a month or 2. There's nothing wrong and no reason to get so worried. It's to be expected that your cycle will be thrown off. Read the package insert that came with the pills because it will tell you that also.
Blank
Avatar f tn
Pls help. I saw my period on the 11th of July had sex on the 23rd took the 2 p2 48hrs later. Today is sept 12th and I still haven't seen my period. I have done 4 pregnancy test in the last 1 month and dey are all negative. I am worried pls help.
Blank
Avatar f tn
I had sex on the 5th of one month, took the pill hrs later, spotted one morning and haven't seen my period yet. It's the 27th of the second month. I took 2tests and they were negative. I don't have any symptoms either.
Blank
Avatar f tn
I hard a sex a day to my period,,bt d following day i took postinor,,,is up to 12 after d event nd still i have nt seen my period,,,wat do i do pls someone shuld hlp
Blank
Avatar f tn
Hello please I am experiencing the same issue.  Did your see your period.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
136956 tn?1425609872
Blank
ticked
Mississauga, ON
4851940 tn?1385441629
Blank
jemma116
United Kingdom
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
144586 tn?1284669764
Blank
caregiver222